Alert archive / Mississippi / River Flood Warnings in 2011
River Flood Warning 112, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Dec 25, 2011, 10:19 AM CST for Monroe County, Mississippi. It took effect at Dec 27, 2011, 10:40 AM CST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2011, 10:19 AM CST (16:19 UTC)
- In effect from
- Dec 27, 2011, 10:40 AM CST
- Expired
- Dec 28, 2011, 8:24 AM CST
- In force
- 22 hr
- Issued by
- NWS Memphis, TN
- Flood severity
- Minor
County Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 14 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Amory (AMYM6). The gauge peaked at 20.98 ft at Dec 27, 2011, 11:00 AM CST.
- Action stage
- 19 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02437000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
289 WGUS44 KMEG 251619 FLWMEG BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1019 AM CST SUN DEC 25 2011 THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE TOMBIGBEE RIVER AT BIGBEE...AND THE TOMBIGBEE RIVER NEAR AMORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-261619- /O.NEW.KMEG.FL.W.0111.111227T1551Z-111228T2030Z/ /BGBM6.1.ER.111227T1551Z.111228T0000Z.111228T1430Z.NO/ 1019 AM CST SUN DEC 25 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE TOMBIGBEE RIVER AT BIGBEE * FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28. * AT 09 AM SUNDAY THE STAGE WAS...10.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING DECEMBER 27 AND CONTINUE TO RISE TO NEAR 15.5 FEET BY TUESDAY EVENING DECEMBER 27. THE RIVER WILL THEN FALL BELOW FLOOD STAGE BY WEDNESDAY DECEMBER 28. AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING. $$ MSC095-261618- /O.NEW.KMEG.FL.W.0112.111227T1240Z-111228T1822Z/ /AMYM6.1.ER.111227T1240Z.111228T0000Z.111228T1222Z.NO/ 1019 AM CST SUN DEC 25 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE TOMBIGBEE RIVER NEAR AMORY * FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28. * AT 07 AM SUNDAY THE STAGE WAS...14.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING DECEMBER 27 AND CONTINUE TO RISE TO NEAR 22.5 FEET BY TUESDAY EVENING DECEMBER 27. THE RIVER WILL THEN FALL BELOW FLOOD STAGE BY WEDNESDAY DECEMBER 28. AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS FLOODED. EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER GROUND. $$
7 follow-up statements
694 WGUS84 KMEG 260352 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 952 PM CST SUN DEC 25 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER AND THE TOMBIGBEE RIVER . PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED MONDAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-270352- /O.CON.KMEG.FL.W.0111.111227T1551Z-111228T2030Z/ /BGBM6.1.ER.111227T1551Z.111228T0000Z.111228T1430Z.NO/ 952 PM CST SUN DEC 25 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE * FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28. * AT 9 PM SUNDAY THE STAGE WAS 12.3 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 13.0 FEET MONDAY DECEMBER 26. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND CONTINUE TO RISE TO NEAR 15.5 FEET BY TUESDAY DECEMBER 27.THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY DECEMBER 28. * AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING $$ MSC095-270351- /O.CON.KMEG.FL.W.0112.111227T1240Z-111228T1822Z/ /AMYM6.1.ER.111227T1240Z.111228T0000Z.111228T1222Z.NO/ 952 PM CST SUN DEC 25 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28. * AT 7 PM SUNDAY THE STAGE WAS 14.9 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 16.6 FEET MONDAY DECEMBER 26. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND CONTINUE TO RISE TO NEAR 22.5 FEET BY TUESDAY DECEMBER 27.THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY DECEMBER 28. * AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS FLOODED. EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER GROUND $$ MSC087-095-270351- /O.CON.KMEG.FL.W.0113.111227T2024Z-111229T0000Z/ /ABDM6.1.ER.111227T2024Z.111228T0600Z.111228T1800Z.NO/ 952 PM CST SUN DEC 25 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28. * AT 8 PM SUNDAY THE STAGE WAS 10.3 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 12.5 FEET MONDAY DECEMBER 26. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND CONTINUE TO RISE TO NEAR 13.1 FEET BY WEDNESDAY DECEMBER 28.THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY DECEMBER 28. * AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED $$
532 WGUS84 KMEG 261700 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1100 AM CST MON DEC 26 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE...AND THE TOMBIGBEE RIVER NEAR AMORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-271700- /O.EXT.KMEG.FL.W.0111.111227T1200Z-111228T1950Z/ /BGBM6.1.ER.111227T1200Z.111228T0000Z.111228T1350Z.NO/ 1100 AM CST MON DEC 26 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE * FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28. * AT 10 AM MONDAY THE STAGE WAS 12.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING DECEMBER 27 AND CONTINUE TO RISE TO NEAR 15.6 FEET BY TUESDAY AFTERNOON DECEMBER 27. THE RIVER WILL THEN FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING DECEMBER 28. * AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING. $$ MSC095-271659- /O.EXT.KMEG.FL.W.0112.111227T1048Z-111228T1656Z/ /AMYM6.1.ER.111227T1048Z.111228T0000Z.111228T1056Z.NO/ 1100 AM CST MON DEC 26 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28. * AT 07 AM MONDAY THE STAGE WAS 15.0 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 22.2 FEET TUESDAY DECEMBER 27. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING DECEMBER 27 AND CONTINUE TO RISE TO NEAR 22.2 FEET BY TUESDAY EVENING DECEMBER 27. THE RIVER WILL THEN FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING DECEMBER 28. * AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED. $$
717 WGUS84 KMEG 270243 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 843 PM CST MON DEC 26 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER... AND TEH TOMBIGBEE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TUESDAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-280243- /O.CON.KMEG.FL.W.0111.111227T1200Z-111228T1950Z/ /BGBM6.1.ER.111227T1200Z.111228T0000Z.111228T1350Z.NO/ 843 PM CST MON DEC 26 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE * FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28. * AT 7 PM MONDAY THE STAGE WAS 11.8 FEET AND RISING. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 15.6 FEET TUESDAY DECEMBER 27. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND THE RIVER WILL LIKELY FALL BELOW FLOOD STAGE BY WEDNESDAY DECEMBER 28. $$ MSC095-280242- /O.CON.KMEG.FL.W.0112.111227T1048Z-111228T1656Z/ /AMYM6.1.ER.111227T1048Z.111228T0000Z.111228T1056Z.NO/ 843 PM CST MON DEC 26 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28. * AT 7 PM MONDAY THE STAGE WAS 14.6 FEET AND RISING. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 22.2 FEET TUESDAY DECEMBER 27. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND CONTINUE TO RISE TO NEAR 22.2 FEET BY TUESDAY DECEMBER 27. THE RIVER WILL LIKELY FALL BELOW FLOOD STAGE BY WEDNESDAY DECEMBER 28. * AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED. $$ MSC087-095-280242- /O.CON.KMEG.FL.W.0113.111227T1912Z-111229T1500Z/ /ABDM6.1.ER.111227T1912Z.111228T0600Z.111229T0900Z.NO/ 843 PM CST MON DEC 26 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM TUESDAY DECEMBER 27 UNTIL THURSDAY DECEMBER 29. * AT 7 PM MONDAY THE STAGE WAS 11.5 FEET AND RISING. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 13.6 FEET WEDNESDAY DECEMBER 28. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND CONTINUE TO RISE TO NEAR 13.6 FEET BY WEDNESDAY DECEMBER 28.THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY DECEMBER 29. * AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO BEGINS TO FLOOD $$
104 WGUS84 KMEG 270322 FLSMEG FLOOD STATEMENT...CORRECTED FOR AMORY NATIONAL WEATHER SERVICE MEMPHIS TN 922 PM CST MON DEC 26 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER... AND TEH TOMBIGBEE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TUESDAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-280243- /O.CON.KMEG.FL.W.0111.111227T1200Z-111228T1950Z/ /BGBM6.1.ER.111227T1200Z.111228T0000Z.111228T1350Z.NO/ 922 PM CST MON DEC 26 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE * FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28. * AT 7 PM MONDAY THE STAGE WAS 11.8 FEET AND RISING. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 15.6 FEET TUESDAY DECEMBER 27. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND THE RIVER WILL LIKELY FALL BELOW FLOOD STAGE BY WEDNESDAY DECEMBER 28. $$ MSC095-280242- /O.CON.KMEG.FL.W.0112.111227T1048Z-111228T1656Z/ /AMYM6.1.ER.111227T1048Z.111228T0000Z.111228T1056Z.NO/ 922 PM CST MON DEC 26 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28. * AT 7 PM MONDAY THE STAGE WAS 14.6 FEET AND RISING. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 22.8 FEET TUESDAY DECEMBER 27. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND CONTINUE TO RISE TO NEAR 22.8 FEET BY TUESDAY DECEMBER 27. THE RIVER WILL LIKELY FALL BELOW FLOOD STAGE BY WEDNESDAY DECEMBER 28. * AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED. $$ MSC087-095-280242- /O.CON.KMEG.FL.W.0113.111227T1912Z-111229T1500Z/ /ABDM6.1.ER.111227T1912Z.111228T0600Z.111229T0900Z.NO/ 922 PM CST MON DEC 26 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM TUESDAY DECEMBER 27 UNTIL THURSDAY DECEMBER 29. * AT 7 PM MONDAY THE STAGE WAS 11.5 FEET AND RISING. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 13.6 FEET WEDNESDAY DECEMBER 28. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND CONTINUE TO RISE TO NEAR 13.6 FEET BY WEDNESDAY DECEMBER 28.THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY DECEMBER 29. * AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO BEGINS TO FLOOD $$ MM
400 WGUS84 KMEG 270412 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1011 PM CST MON DEC 26 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...TOMBIGBEE RIVER...TOMBIGBEE RIVER . PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TUESDAY MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-280411- /O.EXT.KMEG.FL.W.0111.111227T1516Z-111228T2200Z/ /BGBM6.1.ER.111227T1516Z.111228T0000Z.111228T1600Z.NO/ 1011 PM CST MON DEC 26 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE * FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28. * AT 09 PM MONDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 15.6 FEET TUESDAY DECEMBER 27. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND CONTINUE TO RISE TO NEAR 15.6 FEET BY TUESDAY DECEMBER 27.THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY DECEMBER 28. * AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING $$ MSC095-280410- /O.EXT.KMEG.FL.W.0112.111227T1900Z-111229T0448Z/ /AMYM6.1.ER.111227T1900Z.111228T0600Z.111228T2248Z.NO/ 1011 PM CST MON DEC 26 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28. * AT 07 PM MONDAY THE STAGE WAS 14.6 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 22.8 FEET WEDNESDAY DECEMBER 28. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND CONTINUE TO RISE TO NEAR 22.8 FEET BY WEDNESDAY DECEMBER 28.THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY DECEMBER 28. * AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS FLOODED. EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER GROUND $$ MSC087-095-280410- /O.EXT.KMEG.FL.W.0113.111227T2217Z-111229T2000Z/ /ABDM6.1.ER.111227T2217Z.111228T1800Z.111229T1400Z.NO/ 1011 PM CST MON DEC 26 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM TUESDAY DECEMBER 27 UNTIL THURSDAY DECEMBER 29. * AT 08 PM MONDAY THE STAGE WAS 10.8 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 13.5 FEET WEDNESDAY DECEMBER 28. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND CONTINUE TO RISE TO NEAR 13.5 FEET BY WEDNESDAY DECEMBER 28.THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY DECEMBER 29. * AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO BEGINS TO FLOOD $$
020 WGUS84 KMEG 271643 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1043 AM CST TUE DEC 27 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...TOMBIGBEE RIVER...TOMBIGBEE RIVER . PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-281643- /O.EXT.KMEG.FL.W.0111.000000T0000Z-111228T1654Z/ /BGBM6.1.ER.111227T1334Z.111228T0000Z.111228T1054Z.NO/ 1043 AM CST TUE DEC 27 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE * UNTIL WEDNESDAY DECEMBER 28. * AT 09 AM TUESDAY THE STAGE WAS 14.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 15.4 FEET TUESDAY DECEMBER 27. * FLOOD STAGE IS 14.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY DECEMBER 27 AND WILL CONTINUE RISING TO NEAR 15.4 FEET BY TUESDAY DECEMBER 27. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY DECEMBER 28. * AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING $$ MSC095-281642- /O.EXT.KMEG.FL.W.0112.111227T1640Z-111228T1849Z/ /AMYM6.1.ER.111227T1028Z.111228T0000Z.111228T1249Z.NO/ 1043 AM CST TUE DEC 27 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * UNTIL WEDNESDAY DECEMBER 28. * AT 07 AM TUESDAY THE STAGE WAS 20.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 22.5 FEET TUESDAY DECEMBER 27. * FLOOD STAGE IS 20.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY DECEMBER 27 AND WILL CONTINUE RISING TO NEAR 22.5 FEET BY TUESDAY DECEMBER 27. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY DECEMBER 28. * AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS FLOODED. EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER GROUND $$ MSC087-095-281642- /O.EXT.KMEG.FL.W.0113.111228T1500Z-120101T0600Z/ /ABDM6.1.ER.111228T1500Z.111230T1200Z.120101T0000Z.NO/ 1043 AM CST TUE DEC 27 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM WEDNESDAY DECEMBER 28 UNTIL SATURDAY DECEMBER 31. * AT 07 AM TUESDAY THE STAGE WAS 11.1 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 13.8 FEET FRIDAY DECEMBER 30. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY DECEMBER 28 AND CONTINUE TO RISE TO NEAR 13.8 FEET BY FRIDAY DECEMBER 30.THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY DECEMBER 31. * AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO BEGINS TO FLOOD $$
062 WGUS84 KMEG 280321 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 921 PM CST TUE DEC 27 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...TOMBIGBEE RIVER...TOMBIGBEE RIVER . PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED AROND 900 AM WEDNESDAY OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-281654- /O.CON.KMEG.FL.W.0111.000000T0000Z-111228T1654Z/ /BGBM6.1.ER.111227T1334Z.111227T2000Z.111228T1054Z.NO/ 921 PM CST TUE DEC 27 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE * FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28. * AT 08 PM TUESDAY THE STAGE WAS 13.8 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 14.9 FEET WEDNESDAY DECEMBER 28. * FLOOD STAGE IS 14.0 FEET. * AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING $$ MSC095-281424- /O.EXT.KMEG.FL.W.0112.000000T0000Z-111228T1424Z/ /AMYM6.1.ER.111227T1028Z.111227T1630Z.111228T0824Z.NO/ 921 PM CST TUE DEC 27 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28. * AT 07 PM TUESDAY THE STAGE WAS 19.3 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 20.4 FEET AROUND 300 AM WEDNESDAY DECEMBER 28. * FLOOD STAGE IS 20.0 FEET. * AT 20.0 FEET...LOWLAND FLOODING BEGINS $$ MSC087-095-290320- /O.CON.KMEG.FL.W.0113.111228T1500Z-120101T0600Z/ /ABDM6.1.ER.111228T1500Z.111230T1200Z.120101T0000Z.NO/ 921 PM CST TUE DEC 27 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM WEDNESDAY DECEMBER 28 UNTIL SATURDAY DECEMBER 31. * AT 07 PM TUESDAY THE STAGE WAS 10.8 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 13.8 FEET FRIDAY DECEMBER 30. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY DECEMBER 28 AND CONTINUE TO RISE TO NEAR 13.8 FEET BY FRIDAY DECEMBER 30.THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY DECEMBER 31. * AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO BEGINS TO FLOOD $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Dec 25, 10:12 AM CST, 7 minutes earlier.
Area forecast discussion, Dec 25, 10:12 AM CST, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1012 AM CST SUN DEC 25 2011 .UPDATE... RAIN WAS EXITING NORTHEAST MS AT MIDMORNING...AS MOIST SUBTROPICAL UPPER LEVEL FLOW CONTINUED OVER MOST OF THE MIDSOUTH. GOES WATER VAPOR IMAGERY INDICATED AN EMBEDDED SHORTWAVE OVER SOUTH TX... WHICH MAY HELP KEEP CLOUDS IN PLACE THIS AFTERNOON...AT LEAST SOUTH OF I40. FORECAST WAS RECENTLY UPDATED TO REMOVE OR LOWER POPS...INCREASE CLOUDS AND LOWER FIRST PERIOD TEMPS. PWB && .PREV DISCUSSION... /ISSUED 507 AM CST SUN DEC 25 2011/ DISCUSSION... /ISSUED 355 AM CST SUN DEC 25 2011/ EARLY MORNING TEMPERATURES RANGE FROM THE MIDDLE 30S TO LOWER 40S ACROSS THE MIDSOUTH...COOLEST IN WEST TENNESSEE NEAR THE TENNESSEE RIVER...WITH THE WARMEST IN PORTIONS OF NORTH CENTRAL MISSISSIPPI. CLOUD COVER VARIES GREATLY FROM SOUTH TO NORTH...WITH CLOUDY CONDITIONS ACROSS MOST OF NORTH MISSISSIPPI...AND ONLY A FEW HIGH CLOUDS IN THE MISSOURI BOOTHEEL AND NORTHEAST ARKANSAS. RAIN IS NOT MAKING MUCH PROGRESS NORTH AS EXPECTED. SHOWERS ARE ONGOING SOUTH OF A LINE FROM TUNICA TO TUPELO. INDIVIDUAL SHOWERS ARE TRACKING TO THE EAST AT AROUND 50 MPH...BUT THE OVERALL RAIN MASS IS SHIFTING VERY SLOWLY TO THE NORTH. PRECIPITATION WILL TAPER OFF THROUGH MIDDAY TODAY AS A SHORTWAVE RIDGE BUILDS IN FROM THE WEST. RAINFALL ACCUMULATION WILL BE HEAVIEST NEAR THE ALABAMA STATE LINE IN NORTHEAST MISSISSIPPI...BUT STILL NO MORE THAN AROUND A TENTH OF AN INCH. GUIDANCE HAS COME IN A BIT COOLER AND SLOWER WITH THE NEXT STORM SYSTEM. A CUTOFF LOW WILL LIKELY TAKE ITS TIME LATE SUNDAY INTO NEXT WEEK SHIFTING OUT OF THE SOUTHERN PLAINS...GENERALLY FOLLOWING THE RED RIVER ACROSS NORTH TEXAS. THE POSITION OF THE UPPER LEVEL LOW IS SLIGHTLY FARTHER SOUTH THAN PREVIOUS RUNS. A SURFACE LOW WILL DEVELOP IN THE NATURAL BAROCLINIC ZONE ALONG THE TEXAS COAST THEN MOVE QUICKLY INLAND ACROSS LOUISIANA INTO CENTRAL MISSISSIPPI TUESDAY NIGHT. THIS IS A FAIRLY GOOD SETUP FOR SNOW IN THE MIDSOUTH. HOWEVER...EVEN THOUGH TEMPERATURES ARE SLIGHTLY COOLER IN CURRENT MODEL RUNS...THEY STILL DO NOT LOOK COOL ENOUGH FOR MUCH WINTRY WEATHER. AT THIS TIME WILL CARRY A RAIN/SNOW MIX IN A SMALL PORTION OF NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL MONDAY NIGHT INTO TUESDAY MORNING... DIRECTLY UNDER THE 540DM UPPER LEVEL LOW. ELSEWHERE...EXPECT ONLY COLD RAIN. IF GUIDANCE CONTINUES TO TREND COOLER THE SNOW AREA COULD BE EXPANDED...BUT DO NOT FEEL THAT SCENARIO IS LIKELY AT THIS TIME. ANY SNOW WILL CHANGE BACK TO RAIN EARLY TUESDAY AS TEMPERATURES WARM. THE LOW WILL TRACK TO THE NORTHEAST ACROSS THE APPALACHIANS ON TUESDAY. CONSIDERABLE WRAP AROUND MOISTURE WILL KEEP A FEW RAIN SHOWERS ACROSS THE MIDSOUTH THROUGH THE DAY TUESDAY. SKIES WILL REMAIN CLOUDY THROUGH THE DAY. RAIN WILL COME TO AN END LATE TUESDAY. THE AIRMASS BEHIND THE STORM SYSTEM DOES NOT LOOK CONSIDERABLE COLDER...BUT CLEARING SKIES WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING WEDNESDAY AND THURSDAY MORNINGS. DRY WEATHER IS EXPECTED WEDNESDAY INTO THE WEEKEND. NORTHWEST FLOW WILL SET UP ACROSS THE MIDSOUTH. A COUPLE OF UPPER LEVEL DISTURBANCES WILL SHIFT ACROSS THE AREA...BUT MOISTURE IS NOT EXPECTED TO BE SUFFICIENT TO PRODUCE MUCH MORE THAN A FEW CLOUDS. TEMPERATURES WILL TREND SLIGHTLY WARMER THURSDAY THROUGH THE WEEKEND. HIGHS BY SATURDAY SHOULD APPROACH 60 DEGREES AT THE WARMEST LOCATIONS. 30/SIRMON && .AVIATION... 12Z TAF SET VFR CONDITIONS GENERALLY EXPECTED OVER NEXT 24 HOURS. THE ONE EXCEPTION WILL BETWEEN TAF ISSUANCE AND 16Z AT KTUP WHERE MVFR VSBYS AND/OR CIGS COULD MOVE IN TEMPORARILY DUE TO A HEAVIER RAIN BAND. OTHERWISE ONLY MID TO HIGH CLOUDS EXPECTED OVER THE AREA. LIGHT WINDS EXPECTED THROUGH THE PERIOD. KRM && .PRELIMINARY POINT TEMPS/POPS... MEM 54 39 52 39 / 0 10 80 100 MKL 54 30 53 40 / 0 10 50 100 JBR 55 34 42 34 / 0 10 70 100 TUP 53 35 56 43 / 20 10 60 100 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 10:19 AM CST | River Flood Warning | MEG | Monroe | 3 days |
| Dec 25, 10:23 AM CST | River Flood Warning | MEG | Lowndes, Monroe | 6 days |
Nearby
River Flood Warnings in Mississippi, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.